# SDR AALA20140424009

- Difficulty date: April 22, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 42,308 hours, 20,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED INBD OF AFT CARGO DOOR CUT OUT FROM FUSELAGE STATIONS 1193 TO 1211.  INSTALLED AFT CARGO DOOR BEAM WEB SPLICE IAW AARD 53-10-00-24.
